# SDR AALA201706199064

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 1,937 hours, 199 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Controller
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 AND R1 DOOR-MOUNTED ELECTRICALLY DIMMABLE WINDOW CONTROLLERS ARE INOPERATIVE. ACCOMPLISHED RESET IAW AMM DMC-B787-A-56-21-03. OPERATIONAL CHECK GOOD.
